rgrα - CLOSED SETS IN TOPOLOGICAL SPACES

V. Jeyanthi, M. Anupriya

Abstract


Here in this paper, a new class of closed set called rgrα-closed set is defined and obtained few of its characteristics.

Keywords


rgrα-closed set, regular α-open set

Full Text:

PDF

References


D.Andrijevi, Semi-preopen sets, Mat. Vesnil, 38(1986), 24-32.

I.Arockiarani, Studies on generalizations of generalized closed sets and maps in topological spaces, Ph.D Thesis, Bharathiar University,Coimbatore,(1997).

S.P.Arya and R.Gupta, On strongly continuous mappings, Kyungpook Math., J.14(1974),131-143.

K.Balachandran, P.Sundaram and H.Maki, On generalized continuous maps in topological spaces, Mem. I ac Sci. Kochi Univ. Math., 12(1991),5-13.

P.Bhattacharyya and B.K. Lahiri, Semi-generalized closed sets in topology, Indian J.Math., 29(1987), 376-382.

K.Binoy Balan and C.Janaki on pgrα-closed sets in topological spaces/ IJMA-3(5),May(2012).

R.Devi, K.Balachandran and H.Maki, On generalized α-continuous maps, Far. East J.Math. Sci. Special Volume, part 1(1997), 1-15

W.Dunham, A new closure operator for non-T1 topologies, Kyungpook Math. J., 22(1982), 55-60.

Y.Gnanambal, On generalized pre-regular closed sets in topological spaces, Indian J. Pure Appl. Math., 28(1997), 351-360.

A.Jayalakshmi and C.Janaki(IJERA) Vol.3, Issue 2, March- April(2013).

N.Levine, Generalized closed sets in topology, Rend. Circ. Mat. Palermo, 19(1970), 89-96.

N.Levine, Semi-open sets and semi-continuity in topological spaces, Amer.Math.Monthly 70(1963), 36-41.

H.Maki, R.Devi and K.Balachandran, Associated topologies of generalized α-closed sets and α-generalized closed set, mem.fac.sci.kochi univ.ser.A math,15(1994),51-63.

S.R.Malghan, Generalized closed maps, J.Karnatak Univ. Sci., 27(1982), 82-88.

A.S.Mashhour, M.E. Abd. EI-Monsef and S.N.EI-Deeb, On pre-continuous mappings an weak pre-continuous mappings, Proc. Math. Phy.Soc. Egypt., 53(1982), 47-53.

O.Njastad, On some classes of nearly open sets, Pacific J.Math., 15(1965), 961-970.

N.Nagaveni, Studies on generalization of homomorphisms in topological spaces, Ph.D. thesis, Bharathiar University, Coimbatore(1999).

S.R.Malghan, Generalized closed maps, J.Karnatak Univ. Sci., 27(1982), 82-88.

N.Palaniappan and K.C.Rao, Regular generalized closed sets, Kyungpook, Math. J., 33(1993), 211-219.

J.K. Park and J.H. Park, Mildly generalized closed sets, almost normal and mildly normal spaces, Chaos, Solutions and Fractals 20(2004), 1103-1111.

M.Sheik John, On w-closed sets in topology, Acta Ciencia India, 4(2000), 389-392.

Stone.M, Application of the theory of Boolean Rings to General Topology, Trans. Amer. Math.Soc., 41(1973), 374-481.

A. Vadivel and K.Vairamanickam, rgα-Closed Sets and rgα-Open Sets in Topological spaces, Int. Journal of Math. Analysis, Vol. 3, 2009, No. 37, 1803-1819.

R.S.Wali, Some topics in general and fuzzy topological spaces, Ph.D., Thesis, Karnatak University, Karnataka(2006).


Refbacks

  • There are currently no refbacks.




Creative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.

Copyright © 2018 INTERNATIONAL EDUCATION AND RESEARCH JOURNAL